# SDR YENA20121229692

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 18,170 hours, 10,852 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05092307
- Condition: Failed
- Location: Cockpit
- Part time: 4,917 hours, 3,061 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 917 JFK-ORD, WHILE AT CRUISE MFD 1 SCREEN WENT BLANK MFD 1 CB POPPED AND THE SCREEN FELT WARM TO THE TOUCH.  ALSO THE F/O AND F1 BOTH REPORTED, SMELLED AN ODOR SIMILAR TO BURNING ELECTRICAL WIRING.  REMOVED AND REPLACED MFD NR 1 REFERENCE AMM 31-61-01.  OPS CHECK GOOD.  CAT CHECK ACCOMPLISHED NO MESSAGES PRESENT CAT OK.
